MAUDE Adverse Event Report: MICROBORE EXTENSION SET, IV CONNECTOR, T; INTRAVASCULAR ADMINISTRATION SET

MICROBORE EXTENSION SET, IV CONNECTOR, T; INTRAVASCULAR ADMINISTRATION SET
Model Number MZXT9001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: a complaint of a component coming loose and the set leaking was received from the customer.No product or photo was returned by the customer.The customer complaint of loose component could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mzxt9001 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the microbore extension set, iv connector, t came loose from the maxzero tubing during use and leaked contrast.The following information was provided by the initial reporter: "so what is happening is the maxzero tubing that is already on the patient is being connected to the contrast tubing and then starts the process for the contrast which is then at times the connection comes loose and contrast leaks out.".

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR, T
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12413948
Report Number9616066-2021-51939
Device Sequence Number11644714
Product Code FPA
UDI-Device Identifier50885403240803
UDI-Public50885403240803
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZXT9001
Device Catalogue NumberMZXT9001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1